Latin American applied research
versión impresa ISSN 0327-0793
D'AMICO, M. B.; PAOLINI, E. E. y MOIOLA, J. L.. Stability analysis of degenerate Hopf bifurcations for discrete-time systems. Lat. Am. appl. res. [online]. 2003, vol.33, n.4, pp. 413-418. ISSN 0327-0793.
A methodology for the stability analysis of invariant cycles emerging from Hopf bifurcations in discrete-time nonlinear systems is presented. The technique is formulated in the so-called frequency-domain and it is based on the Nyquist stability criterion and a higher-order harmonic balance method. The study of a planar cubic map is included for illustration.
Palabras llave : Hopf Bifurcation; Discrete-Time Nonlinear Systems; Frequency-Domain; Harmonic Balance Method; Stability Index.